# SDR SWAA2012111209225

- Difficulty date: October 27, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 34,020 hours, 23,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CUTOUT CORRODED AT FRAME BS 427 UPPER SURFACE BEHIND AFT CARGO DOOR LATCH PIN.  REPAIRED PAN IAW SRM.
